# SDR CALA2024010200005

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 76,108 hours, 30,826 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222814
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,349 hours, 681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND REFUELING CAP COUPLING MISSING CAP COUPLING NIS AT SFO, REQ DEFERRAL   INSTALLED NEW REFUEL COUPLING CAP PER AMM 28-25-41-400-005-A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1555928  SN OFF 2814 CAP, COUPLING R  OFF 31-2825-9-0001 2814 ON 31-2825-9-0001 1000
